# SDR CA081122005

- Difficulty date: November 11, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

(CAN) "A08C0232: AS FLIGHT WAS ON THE TAKEOFF RUN, WHEN THE CREW RECEIVED A CAUTION MESSAGE FOR SMOKE IN THE LAVATORY. THE TAKEOFF WAS REJECTED AT 60 KTS AND ARFF WAS CALLED OUT. THE FLIGHT RETURNED TO THE APRON, PASSENGERS WERE DEPLANED, AND MX INSPECTED THE AIR CONDITIONING PACKS AND THE ACFT WAS RETURNED TO SERVICE. AFTER DE-ICING AGAIN, ANOTHER TAKEOFF WAS ATTEMPTED, BUT WAS REJECTED AT 100 KTS WHEN THE SMOKE IN THE LAVATORY CAUTION MESSAGE OCCURRED AGAIN. THE ACFT WAS INSPECTED AND FERRIED, WHERE MX IS CHANGING THE RT ENGINE (GE CF34-3B1).
